# SDR HALA9900105

- Difficulty date: April 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N140AA
- Make and model: Doug DC-10-30
- Aircraft serial: 46712
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: Gcu
- Part number: 976J2544
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SFO - FLT 11 - BLOCK RETURN, NR 3 GEN OFF LIGHT ILLUMINATED, BEFORE TAKEOFF.  ISSUED MEL 24-1 AUT NR 4-214C-B, GENERATOR CONTROL UNIT REPLACED APR 29, 99 HNL.  (M)
